# SDR 9JLA2016092814774

- Difficulty date: May 12, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 7,414 hours, 5,950 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7511015
- Part serial: 054
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE THE CREW WAS UNABLE TO RETRACT THE LANDING GEAR WHEN THE GEAR CONTROL HANDLE WAS SELECTED UP. THE CREW WAS ABLE TO RETURN AND LAND WITHOUT INCIDENT. TROUBLESHOOTING IDENTIFIED THE LANDING GEAR CONTROL HANDLE FAULTY. INSTALLED NEW CONTROL AND RETURNED THE AIRCRAFT TO SERVICE
